MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number RJP2100X16B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the device powering off is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.
 
Event or Problem Description
The manufacturer received information from a nurse alleging a patient experienced that the power suddenly turned off while using a trilogy evo o2 device.They pressed the power button again then the screen turned completely red, and the trilogy evo o2 device became inoperable.The nurse replaced the device with another device.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The trilogy evo o2 device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that two error codes, device calibration data crc failure and event nvdata corrupt, were observed on the device's error log.The manufacturer service technician further evaluated and determined the system printed circuit assembly (pca) had caused the issue to occur on this device.The root cause is confirmed at this time.Additionally, during the service of the device, the display pca was replaced for an unstable condition that was observed, in which alarm logs are not recorded at the occurrence of alarms unrelated to the reportable issue.The software version was upgraded to 1.06.15.00 from 1.06.10.00.

Brand Name
TRILOGY EVO, O2, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25257947
Report Number2518422-2026-015818
Device Sequence Number5496210
Product Code CBK
UDI-Device Identifier00606959055582
UDI-Public(01)00606959055582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRJP2100X16B
Device Catalogue NumberRJP2100X16B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown